Alert archive / Texas / River Flood Warnings in 2012
River Flood Warning 54, NWS Fort Worth, TX
NWS Fort Worth, TX issued this river flood warning at Mar 20, 2012, 7:52 AM CDT for Bell County, Texas. It took effect at Mar 20, 2012, 11:32 AM CDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Mar 20, 2012, 7:52 AM CDT (12:52 UTC)
- In effect from
- Mar 20, 2012, 11:32 AM CDT
- Expired
- Mar 20, 2012, 8:03 PM CDT
- In force
- 9 hr
- Issued by
- NWS Fort Worth, TX
- Flood severity
- Minor
County Bell County, TX
The river
Written for the forecast point Little River near Little River (LRIT2). The gauge peaked at 30.56 ft at Mar 20, 2012, 4:00 PM CDT.
- Action stage
- 28 ft
- Minor stage
- 30 ft
- Moderate stage
- 40 ft
- Major stage
- 46 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08104500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this river flood warning went out at Mar 20, 6:56 AM CDT, 56 minutes earlier.
Area forecast discussion, Mar 20, 6:56 AM CDT, 56 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 656 AM CDT TUE MAR 20 2012 .AVIATION... /12Z TAFS/ CONCERNS...LIGHTNING AND MVFR CIGS EARLY IN TAF PERIOD. PERSISTENT (BUT ONLY OCCASIONAL) LIGHTNING NECESSITATED ANOTHER AIRPORT WEATHER WARNING (NOW THROUGH 10 AM). BACK EDGE OF THE PRECIP HAS ENTERED FWD CWA...AND EXPECT LIGHT RAIN TO TAPER OFF BY MIDDAY. WINDS... COMMERCIAL AIRPORTS MAY BE ABLE TO RETURN TO SOUTH FLOW AROUND MIDDAY. CLOUDS... LOW DECKS WILL EVACUATE WHEN RAIN ENDS. SOME POTENTIAL FOR MVFR CIGS WEDNESDAY MORNING...BUT MOISTURE WILL BE QUITE THIN WITH SOUTHWESTERLY FLOW ABOVE IT WITHIN A MILE OF THE SURFACE. 25 && .PREV DISCUSSION... /ISSUED 404 AM CDT TUE MAR 20 2012/ RAIN AND THUNDERSTORMS WILL CONTINUE ACROSS NORTH TEXAS THIS MORNING AS LARGE SCALE LIFT REMAINS OVER THE REGION. PRECIPITATION WILL END FROM WEST TO EAST THIS AFTERNOON AS DRIER AIR MOVES IN FROM THE WEST. WE HAVE DECIDED TO LEAVE THE FLASH FLOOD WATCH IN EFFECT THROUGH 700 PM THIS EVENING SINCE ALL AREAS ARE SATURATED AND ANY ADDITIONAL PRECIPITATION COULD RESULT IN FLOODING PROBLEMS. THE UPPER LOW WILL MOVE INTO WEST TEXAS TODAY...LIFT NORTHWARD INTO OKLAHOMA TONIGHT...AND THEN BECOME NEARLY STATIONARY WEDNESDAY THROUGH THURSDAY. SOME ELEVATED SHOWERS AND ISOLATED THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY...ESPECIALLY ACROSS THE NORTHERN AND EASTERN COUNTIES. THE UPPER LOW WILL FINALLY BEGIN TO PULL OUT OF THE REGION THURSDAY NIGHT AND UPPER LEVEL HIGH PRESSURE WILL BUILD IN FROM THE WEST. THEREFORE...EXPECT DECREASING CLOUDS AND WARMER TEMPERATURES ON THE WEEKEND. THE UPPER RIDGE AXIS SHOULD SHIFT EAST OF NORTH TEXAS SUNDAY NIGHT WHILE AN UPPER TROUGH DEEPENS ON THE WEST COAST. THIS PATTERN WILL RESULT IN SURFACE LEE TROUGHING AND A RETURN OF LOW LEVEL MOISTURE TO NORTH TEXAS. IT DOES NOT APPEAR THAT NORTH TEXAS WILL RECEIVE ANY SIGNIFICANT PRECIPITATION WITH THIS NEXT LOW PRESSURE SYSTEM EARLY NEXT WEEK. 79 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 72 51 71 50 70 / 100 20 10 10 10 WACO, TX 68 48 68 49 75 / 100 20 10 10 10 PARIS, TX 69 48 66 46 69 / 100 30 20 10 10 DENTON, TX 73 47 69 47 69 / 100 20 20 10 10 MCKINNEY, TX 69 44 69 47 69 / 100 20 20 10 10 DALLAS, TX 71 50 68 50 71 / 100 20 10 10 10 TERRELL, TX 70 47 70 48 72 / 100 30 20 10 10 CORSICANA, TX 70 49 67 50 73 / 100 30 10 10 10 TEMPLE, TX 67 47 70 48 76 / 100 20 10 10 10 MINERAL WELLS, TX 70 43 68 44 68 / 70 20 10 10 10 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THIS EVENING FOR TXZ092>095-103>107- 118>123-133>135-144>148-156>162-174-175. && 25/79
Hazardous weather outlook, Mar 20, 4:46 AM CDT, 3 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 446 AM CDT TUE MAR 20 2012 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-211100- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 446 AM CDT TUE MAR 20 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS WILL IMPACT MUCH OF NORTH TEXAS TODAY...TAPERING OFF FROM WEST TO EAST OVER THE COURSE OF THE DAY. SEVERE WEATHER IS NOT EXPECTED...BUT SOME FLOODING ISSUES WILL PERSIST. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED...BUT FLOODING REPORTS ARE APPRECIATED. 25
In the hours before
Local storm report, Mar 20, 2:41 AM CDT, 5 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
241 AM CDT TUE MAR 20 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0208 AM TSTM WND DMG 2 S ROCKDALE 30.62N 97.00W
03/20/2012 MILAM TX AMATEUR RADIO
A LARGE TREE WAS BLOCKING FM 908 SOUTH OF ROCKDALE.Special weather statement, Mar 20, 2:54 AM CDT, 4 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
254 AM CDT TUE MAR 20 2012
TXZ122-135-147-148-200830-
FREESTONE TX-HENDERSON TX-VAN ZANDT TX-ANDERSON TX-
254 AM CDT TUE MAR 20 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
FREESTONE COUNTY
WESTERN ANDERSON COUNTY
HENDERSON COUNTY
SOUTHEASTERN VAN ZANDT COUNTY
AT 254 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES NORTHEAST
OF ATHENS TO 8 MILES SOUTHEAST OF TEAGUE...MOVING EAST AT 25 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE ATHENS...BROWNSBORO...
CANEY CITY...EDOM...FAIRFIELD...MALAKOFF...TEAGUE AND FAIRFIELD LAKE
STATE PARK.
PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE
STORMS.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT TUESDAY MORNING
FOR EASTERN TEXAS.
LAT...LON 3162 9571 3165 9575 3162 9575 3160 9577
3162 9579 3141 9623 3163 9637 3195 9619
3202 9605 3208 9607 3209 9611 3242 9592
3242 9549 3238 9547
TIME...MOT...LOC 0754Z 251DEG 21KT 3236 9575 3153 9620
07/BBSpecial weather statement, Mar 20, 2:57 AM CDT, 4 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
257 AM CDT TUE MAR 20 2012
TXZ161-162-175-200830-
LEON TX-LIMESTONE TX-ROBERTSON TX-
257 AM CDT TUE MAR 20 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN LIMESTONE COUNTY
SOUTHWESTERN LEON COUNTY
ROBERTSON COUNTY
AT 257 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTHWEST OF
TEAGUE TO 11 MILES SOUTH OF HEARNE...MOVING EAST AT 25 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE FRANKLIN AND HEARNE.
PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE
STORMS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT TUESDAY MORNING
FOR EASTERN TEXAS.
LAT...LON 3074 9663 3076 9661 3078 9665 3083 9665
3164 9647 3144 9625 3142 9625 3142 9622
3105 9609 3098 9619 3093 9632 3083 9639
3072 9655 3071 9660
TIME...MOT...LOC 0757Z 270DEG 21KT 3155 9635 3072 9659Special weather statement, Mar 20, 3:45 AM CDT, 4 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
345 AM CDT TUE MAR 20 2012
TXZ135-148-200915-
HENDERSON TX-ANDERSON TX-
345 AM CDT TUE MAR 20 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
CENTRAL ANDERSON COUNTY
SOUTHEASTERN HENDERSON COUNTY
AT 345 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 12 MILES NORTHWEST OF PALESTINE...MOVING EAST AT
25 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE BERRYVILLE...COFFEE CITY...
FRANKSTON AND PALESTINE.
PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT TUESDAY MORNING
FOR EASTERN TEXAS.
LAT...LON 3169 9586 3202 9588 3220 9547 3215 9547
3211 9544 3200 9543 3200 9544 3195 9544
3191 9542 3185 9544 3184 9540 3174 9539
TIME...MOT...LOC 0845Z 253DEG 23KT 3191 9572Local storm report, Mar 20, 3:57 AM CDT, 3 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
357 AM CDT TUE MAR 20 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0356 AM FLASH FLOOD 2 E CORSICANA 32.10N 96.44W
03/20/2012 NAVARRO TX LAW ENFORCEMENT
BOTH NORTHBOUND LANES OF INTERSTATE 45 AT MILE MARKER
231 ARE CLOSED DUE TO HIGH WATERLocal storm report, Mar 20, 6:00 AM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
600 AM CDT TUE MAR 20 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0549 AM FLOOD ROBINSON 31.47N 97.12W
03/20/2012 MCLENNAN TX BROADCAST MEDIA
EVACUATION OF ROBINSON FLAT CREEK RV RESORTThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 19, 7:25 PM CDT | Severe Thunderstorm Warning | FWD | Coryell, Lampasas | 50 min |
| Mar 19, 7:42 PM CDT | Areal Flood Advisory | FWD | Collin | 2 hr |
| Mar 19, 8:05 PM CDT | Areal Flood Advisory | FWD | Dallas, Tarrant | 3 hr |
| Mar 19, 8:10 PM CDT | River Flood Warning | FWD | Delta, Lamar | 19 hr |
| Mar 19, 8:10 PM CDT | River Flood Warning | FWD | Delta, Hopkins | 37 hr |
| Mar 19, 8:15 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Coryell, McLennan | 45 min |
| Mar 19, 8:46 PM CDT | River Flood Warning | FWD | Wise | 58 hr |
| Mar 19, 9:00 PM CDT | Flash Flood Warning | FWD | Collin, Dallas | 4 hr |
| Mar 19, 9:18 PM CDT | Special Weather Statement | FWD | Hill, McLennan | 27 min |
| Mar 19, 9:27 PM CDT | Areal Flood Advisory | FWD | Bell, Coryell, McLennan | 2 hr |
| Mar 19, 9:28 PM CDT | River Flood Warning | FWD | Dallas | 16 hr |
| Mar 19, 9:40 PM CDT | Areal Flood Advisory | FWD | Ellis | 2 hr |
| Mar 19, 9:51 PM CDT | Flash Flood Warning | FWD | Bell, Coryell, McLennan | 3 hr |
| Mar 19, 9:59 PM CDT | Special Weather Statement | FWD | Ellis | 31 min |
| Mar 19, 10:02 PM CDT | Flash Flood Warning | FWD | Rockwall | 3 hr |
| Mar 19, 10:07 PM CDT | Flash Flood Warning | FWD | Fannin | 113 min |
| Mar 19, 10:09 PM CDT | Special Weather Statement | FWD | Falls, Hill, McLennan | 36 min |
| Mar 19, 10:23 PM CDT | Areal Flood Advisory | FWD | Hill | 112 min |
| Mar 19, 10:31 PM CDT | Special Weather Statement | FWD | Limestone, Navarro | 29 min |
| Mar 19, 10:44 PM CDT | River Flood Warning | FWD | Dallas, Tarrant | 22 hr |
| Mar 19, 10:44 PM CDT | River Flood Warning | FWD | Dallas | 11 hr |
| Mar 19, 10:50 PM CDT | River Flood Warning | FWD | Dallas | 4 days |
| Mar 19, 10:53 PM CDT | Areal Flood Advisory | FWD | Hunt, Kaufman | 3 hr |
| Mar 19, 10:58 PM CDT | Special Weather Statement | FWD | Coryell | 32 min |
| Mar 19, 11:32 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Coryell | 43 min |
| Mar 19, 11:42 PM CDT | Severe Thunderstorm Warning | FWD | Henderson, Kaufman, Navarro, Van Zandt | 48 min |
| Mar 19, 11:53 PM CDT | Areal Flood Warning | FWD | Fannin | 10 hr |
| Mar 20, 12:10 AM CDT | Flash Flood Warning | FWD | Hill | 3 hr |
| Mar 20, 12:13 AM CDT | Severe Thunderstorm Warning | FWD | Henderson, Hopkins, Hunt, Rains, Van Zandt | 62 min |
| Mar 20, 12:16 AM CDT | Areal Flood Advisory | FWD | Navarro | 119 min |
| Mar 20, 12:40 AM CDT | Flash Flood Warning | FWD | Bell, Falls, McLennan | 3 hr |
| Mar 20, 12:41 AM CDT | Areal Flood Warning | FWD | Coryell | 9 hr |
| Mar 20, 12:50 AM CDT | Flash Flood Warning | FWD | Dallas, Ellis | 3 hr |
| Mar 20, 1:08 AM CDT | Flash Flood Warning | FWD | Navarro | 3 hr |
| Mar 20, 1:08 AM CDT | River Flood Warning | FWD | Ellis, Kaufman | 4 days |
| Mar 20, 1:08 AM CDT | River Flood Warning | FWD | Navarro | 3 days |
| Mar 20, 1:08 AM CDT | River Flood Warning | FWD | Collin | 54 hr |
| Mar 20, 1:08 AM CDT | River Flood Warning | FWD | Kaufman | 9 hr |
| Mar 20, 1:16 AM CDT | Special Weather Statement | FWD | Milam | 29 min |
| Mar 20, 1:26 AM CDT | Severe Thunderstorm Warning | FWD | Milam | 49 min |
| Mar 20, 2:04 AM CDT | Flash Flood Warning | FWD | Henderson | 3 hr |
| Mar 20, 2:06 AM CDT | Areal Flood Advisory | FWD | Freestone, Limestone | 114 min |
| Mar 20, 2:09 AM CDT | Severe Thunderstorm Warning | FWD | Falls, Limestone, Milam, Robertson | 51 min |
| Mar 20, 2:54 AM CDT | Special Weather Statement | FWD | Anderson, Freestone, Henderson | 36 min |
| Mar 20, 2:57 AM CDT | Special Weather Statement | FWD | Robertson | 33 min |
| Mar 20, 3:11 AM CDT | Areal Flood Advisory | FWD | Leon, Milam, Robertson | 94 min |
| Mar 20, 3:15 AM CDT | River Flood Warning | FWD | Denton | 48 hr |
| Mar 20, 3:17 AM CDT | River Flood Warning | FWD | McLennan | 8 hr |
| Mar 20, 3:17 AM CDT | River Flood Warning | FWD | McLennan | 8 hr |
| Mar 20, 3:17 AM CDT | River Flood Warning | FWD | Coryell | 8 hr |
| Mar 20, 3:18 AM CDT | River Flood Warning | FWD | Hunt | 41 hr |
| Mar 20, 3:18 AM CDT | River Flood Warning | FWD | Hunt, Rockwall | 41 hr |
| Mar 20, 3:27 AM CDT | Areal Flood Warning | FWD | Bell, Falls, McLennan | 7 hr |
| Mar 20, 3:43 AM CDT | Areal Flood Warning | FWD | Dallas, Ellis | 7 hr |
| Mar 20, 3:45 AM CDT | Special Weather Statement | FWD | Anderson | 30 min |
| Mar 20, 4:00 AM CDT | Areal Flood Warning | FWD | Navarro | 6 hr |
| Mar 20, 5:24 AM CDT | Areal Flood Warning | FWD | Collin, Denton, Tarrant | 4 hr |
| Mar 20, 7:52 AM CDT | River Flood Warning | FWD | Limestone | 48 hr |
| Mar 20, 7:52 AM CDT | River Flood Warning | FWD | Leon, Robertson | 5 days |
| Mar 20, 8:21 AM CDT | Areal Flood Warning | FWD | Anderson, Freestone, Henderson, Hunt, Kaufman, Limestone and 3 more | 4 hr |
| Mar 20, 8:41 AM CDT | Areal Flood Warning | FWD | Collin | 4 hr |
| Mar 20, 8:50 AM CDT | Areal Flood Warning | FWD | Johnson | 4 hr |
| Mar 20, 9:16 AM CDT | Areal Flood Warning | FWD | Coryell | 3 hr |
| Mar 20, 9:46 AM CDT | River Flood Warning | FWD | Henderson, Navarro | 9 days |
| Mar 20, 9:46 AM CDT | River Flood Warning | FWD | Collin | 21 hr |
| Mar 20, 9:48 AM CDT | Areal Flood Warning | FWD | Coryell | 3 hr |
| Mar 20, 10:38 AM CDT | River Flood Warning | FWD | Dallas | 4 hr |
| Mar 20, 10:48 AM CDT | River Flood Warning | FWD | Milam | 23 hr |
| Mar 20, 11:47 AM CDT | River Flood Warning | FWD | Dallas | 8 hr |
Nearby
River Flood Warnings in Texas, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.